Bilateral obstacle optimal control for a quasilinear elliptic variational inequality with a source term

Yuquan Ye, Chi Kin Chan, B. P.K. Leung, Q. Chen

Research output: Journal article publicationJournal articleAcademic researchpeer-review

2 Citations (Scopus)

Abstract

In this paper we consider an obstacle control problem where the state satisfies a quasilinear elliptic variational inequality with a source term and the control functions are the upper and the lower obstacles. We assume that the obstacles φ and ψ are in W2, 2(Ω), but this causes difficulty for deriving the optimality condition. By applying the weak convergence method, we establish existence and incomplete necessary conditions for the optimal control.
Original languageEnglish
Pages (from-to)1170-1184
Number of pages15
JournalNonlinear Analysis, Theory, Methods and Applications
Volume66
Issue number5
DOIs
Publication statusPublished - 1 Mar 2007

Keywords

  • Bilateral obstacle control
  • Existence
  • Necessary condition
  • Quasilinear elliptic variational inequality

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this